When : Sunday, 21st May 2017
Where : Century Sports Village, Blr-Hyd Highway
Reporting Time : 6:00AM
Race Start : 7:00AM (Category Wise)
Lap Distance : 1.4kms Circuit
Category : Women & U-18
Time : 7:00 AM to 7:30 AM (30 Mins)
Open for all :Criterium Clinic
Time : 7:40 AM to 7:55 AM (15 Mins)
Crit Clinic by Naveen John: A short crit clinic for beginners (open for all) to go over lines through the U-turn on course safely, and basic 3-point technique check list for nailing corners.
Category : Amateur
Time : 8:10 AM to 8:50 AM (40 Mins)
Category : Master (40+)
Time : 9:00 AM to 9:50 AM (50 Mins)
Category : Kids (U-10)
Time : 10:00 AM to 10:15 AM (One/Two Laps)
Category : Elite
Time : 10:20 AM to 11:10 AM (50 Mins)
Race Fee : Online -INR 500/- (NO Spot Registration), Kids fun ride is free
Register To Race | Volunteer Signup
FB Event : https://www.facebook.com/events/1831123687151594/
The 2017 season of the awesome Bangalore Bicycle Championships is going
Criterium with a 1.4km Circuit at Century Sports Village, Bangalore-Hyderabad Highway.
Get your race face on people and get ready for a rocking at the Bangalore Bicycle Championships.
* Elite (Open for all)
PS : Who participate in Elite should stick to Elite category for rest of the season, they cann't go back to Amateur in other road races of this season.
Elite category is also open for anybody who wants to race but since that is the category where most of the pro cyclists take part, it is better to have some good level of experience to enroll into Elite category otherwise it might cause inconvenience for the entire peloton due to handling and skill set.
Amateur category is open for anybody who wants to race irrespective of age.
* Master (Open for Men and Women)
Participants age should be 40 years and above as on race day. Riders are free to participate in Elite/Amateur category if they wish to.
Masters category is for anybody who is above 40 years of age irrespective of gender.
- Girls below the age of 18 may opt for Women category also if they wish to.
* Under18 (both boys and girls)
Participants age should lesser than 18 years as on race day. Proof of age needs to be produced at the time of bib collection
Under-18 category is common for both boys and girls who are below the age of 18.
* Kids Fun Ride
Participants age should be lesser than 10 years. Parent/Guardian presence is a must. No restriction on type of bike (they can race with tricycle also :P ) (born on 21-May-2007 or after)
The Crit course :
The race will start at 7:00AM. Make sure you pre-register online, so you just have to collect your BIB Numbers and sign your indemnity form on Race Day.
|Race Venue / Parking / Registration Desk :|
Where should i put my bib ?
- At front handle bar of your bicycle.
- Race BIBs/Numbers MUST be displayed on the handlebars of the bicycle. Altering, cutting or placing of unauthorised sponsors’ logos on numbers will result in a fine and/or disqualification.
|Start Point : Century Sports Village|
|Schedule with Categories|
|@ 7:00 AM to 7:30 AM (30 Mins) - Women, U-18 Boys & Girls Race|
|@ 7:40 AM to 7:55 AM (15 Mins) - Open for all :Criterium Clinic|
|Crit Clinic by Naveen John: A short crit clinic for beginners (open for all) to go over lines through the U-turn on course safely, and basic 3-point technique check list for nailing corners.|
|@ 8:10 AM to 8:50 AM (40 Mins) - Amateur's Race|
|@ 9:00 AM to 9:50 AM (50 Mins) - Master's Race|
|@ 10:00 AM to 10:15 AM (One/Two Laps) - Kid's Fun Ride|
|@ 10:20 AM to 11:10 AM (50 Mins) - Elite's Race|
|@ 11:30 AM - All Categories Podium|
|Brief write-up of Criterium Race Format :|
Crit Course Description:
Crit course that's a good mix of safe and technical, with good spectating ops down the start/finish straight.
- Course is 1.35km - 1.4km, flat, technical crit, with a 300m finishing straight for a safe and fast finishing sprint.
- Turns: (#1) 1 U-turn, (#2,3) a tight right and left, (#4) a 120-degree turn, (#5,6) followed by a double left, (#7) that flows into the finish straight.
Crit as a classic American-style, criterium might be the best option, i.e.:
- Have the crit run for a "set time + a 3 lap countdown" for the different categories
- The winner being the first person to cross the line at the finish
- Have a "crowd preme" wherein a hat (literally) is sent around the crowd at the start race and during the first 1/3-1/2 of the race to garner crowd funds for a ~mid-race preme that will be announced by a bell. The crowd can choose to give as much as they find the race entertaining, to be honest.
- Of course, it is the racers responsibility to keep a ear out for the preme bell, just as it is their responsibility to keep their eye out for lap counts/bell lap.
What is a Criterium?
It is race held on a short course (~1km), over a fixed duration of time (anywhere from 30-60 minutes), the winner being the rider who crosses the finish line first.
What does it mean to be "lapped" and "pulled"?
During a Criterium, if you fall out of the main group, dig deep to get back in or try hard to hold-off the field as long as you can, because if you get "lapped" (passed by the lead group after dropping out of the lead group), you are "pulled" (asked to withdraw from the race).
|Race Notes :|
|BBCh Race Disclaimer :|
Kindly note :
© 2009-2019 Bangalore Bicycle Championships. All Right Reserved.